Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the irreducibility of certain multiplier representations


Author: R. A. Kunze
Journal: Bull. Amer. Math. Soc. 68 (1962), 93-94
DOI: https://doi.org/10.1090/S0002-9904-1962-10735-6
MathSciNet review: 0133405
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337-404. MR 51437
  • 2. S. Kobayashi, On automorphism groups of homogeneous complex manifolds, Proc. Amer. Math. Soc. 12 (1961), 359-361. MR 133839


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10735-6

American Mathematical Society